Jump to content

Photo

Help? - Accutane Side Effects Mo2.

help advice accutane side effects peeling moistruzier nose bleeds

2 replies to this topic

#1 Rowbro

Rowbro

    New Member

  • Members
  • Posts & Likes
    Posts: 4
    Likes: 0
About Me
  • Joined: 01-June 14

Posted 08 July 2014 - 10:50 PM

Im on mo.2 of accutane and am taking 80mg a day - 1 in the morning 1 at night. its a pretty high dose in my opinion, but whatever works...

 

However, I'm getting some real possible side effects now. I got 3 nose bleeds in one day, I'm having moderate back pain, feeling weak, and every part of my body BUT MY FACE decides to lock in moisture. My face is peeling and scabbing like no other. On top of that, even though I'm constantly lubricating my lips with chapstick ("carmex healing" and other variety)       nothing.is.working.       They are starting to get crusty and disgusting looking. They constantly hurt, sting, and I can barely open my mouth and when I do they split open and it hurts like a b****.  DOES ANYONE KNOW WHAT I CAN DO FOR THIS?????? and if this will last the entire time I'm on tane....

 

I did buy some vaseline and heavier non comodogenic moisturizing cream .. but it seems like I'm buying and buying creams and nothing is alleviating or fixing this :( 



#2 Hello Accutane

Hello Accutane

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 127
    Likes: 33
About Me
  • Gender:Female
  • Joined: 25-June 14

Posted 09 July 2014 - 12:19 AM

Lower your dose yourself. Even if your dermatologist doesn't agree with it (which I don't see why they would not if it's too much for your body). They're not the know all and be all. Listen to your body and do what it wants you to do. Maybe try alternating dosages, like 40 one day 80 the next. REMEMBER you are taking a drug that could cause possible long term side effects. Be careful with it.

 

Don't forget to drink tons of water and eat things that will hydrate you from the inside out! Fruits like watermelon etc. Take some Omega-3 and Vitamin E supplements as well. 



#3 acnegone5

acnegone5

    Junior Member

  • Members
  • Posts & Likes
    Posts: 48
    Likes: 3
About Me
  • Joined: 04-March 13

Posted 09 July 2014 - 12:30 PM

The good news for you is that it's working really well and doing what it shoul do (drying out your skin and making pores smaller). I had side effects when I took it and I wished now I had of took it for slightly longer than I did. But it worked well for me. You might want to discuss with your doctor about products you can use or maybe lower dosage slightly.


Visit my blog over at Health Spikes for interesting health articles, advice and tips for your general health and acne.



0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users